# SDR DALA2024022002355

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 71,898 hours, 23,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 L1 DOOR WILL NOT ARM. CORRECTIVE ACTION: RESEATED GIRT BAR AT L1 DOOR. OPS NORMAL. (5601984)
